Lancaster EPrints

An eclectic approach for replenishment with non-linear decreasing demand

Zhao, G Q and Rand, G K and Yang, J (2004) An eclectic approach for replenishment with non-linear decreasing demand. International Journal of Production Economics, 92 (2). pp. 125-131. ISSN 0925-5273

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: International Journal of Production Economics
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Management Science
ID Code: 43916
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:07
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 18:54
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/43916

Actions (login required)

View Item